American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C50) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Changxiong Nie. The space-like surfaces with vanishing conformal form in the conformal space. Conform. Geom. Dyn. 16 (2012) 204-208.
Abstract, references, and article information
View Article: PDF

[2] Cyriaque Atindogbe and Lionel Berard-Bergery. A note on conformal connections on lightlike hypersurfaces. Conform. Geom. Dyn. 11 (2007) 1-11. MR 2276544.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1